This weekend was strange. I have upped my dosage of my wellbutrin, and will begin taking my mood stabilizer tonight. I have noticed that I have a great burst of energy until about 11am then I feel like I need about 5 hours of sleep, I wake up from said nap and will be fine for another 3-4 hours until I have to sleep again. Is this because of my meds, because of the weather, because of my mind, I am not sure, but I will mention it to my therapist.

In other news its cold here, really cold, as it is in most of the country. It is also kinda gray and really a bummer. So looking forward to spring.

Advertisements

One comment

  1. Definitely mention it to your Dr…..but my guess is that this is just your body getting used to the medication. I’m also a believer in the whole weather thing, i.e. – when it is cold and gray, it just seems like we want to sleep! Take those naps when you need them!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s